New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
sore breast
14 Replies
grace - December 18

hi i've been using Ortho Tri-cyclen Lo for 3 months now. i was on depo before this. my breast used to hurt before and after period even before i started on pills and depo. but now i have noticed that it won't stop hurting and it's more intense and sore and very irritating. i'd love to hear advice from you..

 

pia - December 18

i remember one time when i was on yaz, i had breast tenderness my doctor told me that the hormone is causing those pains and tenderness. i think that is what happened to you.

 

chelsea - December 18

have you told your doctor about this? maybe you should tell him/her. or perhaps another BC would make you feel better.

 

heart - December 18

agree with that! i think to should switch to another bc. but it's worth talking to your doctor first. you may also want to discontinue using the pill for the mean time.

 

pretty_baby - December 18

for the past 4 months i have been switching from 1 pill to another for the very same reason. but eventually they all failed and just worsen the situation. i'm off pill now and i feel a lot better. maybe pill aren't just for me.

 

kaye - December 18

I'M ON DIANE 35 AND LIKE ALL OF YOU HERE I'M ALSO SUFFERING FROM BREAST TENDERNESS BUT MY DOCTOR SAYS
IT'S NORMAL SIDE EFFECT OF PILLS.I DON'T CONSIDER THIS AS A PROBLEM BECAUSE AFTER ALL THE PAIN HAS GONE I NOTICED MY BREAST GREW A BIT BIGGER.

 

bonie - December 18

there are varieties of BCP that you can choose from. you just don't listen to other people because we are all different people. what may have worked for them may not worked for you and vise versa. it would still be the option to speak to your doctor.

 

kaye - December 19

diane can actually cause breast tenderness. it's because it has the ingredient to increase breast.

 

terrence - December 19

tender breast is the most common side effects of BCP. if you try and look at the back level of the box of the pill, you will find it there. take time to read.

 

karen - December 19

one thing more.... evrytime the doctor precribed you with BCP they always make sure to tell you about it's possible side effects.

 

kaye - December 19

every woman i talked to would always complain about breast tenderness while on pill... i don't understand why they still keep on using it!

 

lala - December 19

LOL! that's right. you know why? they hate the pain but loved the result.

 

janice - December 19

hahaha... count me there as one! i always complain about tenderness to the point i wanted to stopped using it. but everytime i get naked in front of the i mirrror, i smile and say, this pill works wonder!

 

betty - December 19

i don't know how it works for others but depo has the benefits to enhance breast. i'm a mother of two, been using depo for a year and have a full and firmed breast.

 

gems1000 - December 23

Hi, I was hoping someone might be able to help me. I have really sore boobs, when I get up to go to the loo in the middle of the night I literally have to hold them (I am a 34D). I have spent the last year of various different contraceptives (Marine Coil, injection and Pill), and after a relationship breakdown in September I cam off everything. In Oct I had a 2 1/2 week long period, which the doctor thought was more than likely to be because of coming off contraceptive, and now I have these sore boobs which have lasted about 7 days now, and I think I am due a period in the next week or so. I am 27. I am a bit worried so just wondered if anyone could help. Thanks xx

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question